# SDR AALA20060948

- Difficulty date: October 28, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 38B INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 38B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
